advertisement
Question
Posted by: Lethargic | 2003/03/21

Lethargy,pain,nausea

Have been on chronic med. Epilim for nearly 4 yrs. Attack of lethargy - can't keep eyes open, when I've eaten lunch.This always happens between 2and 4pm. Also pain in thighs, as if in the bone. Indigestion and nausea in evenings. Had my gallbladder removed a year and 4 months ago.What could these symptoms indicate?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lethargic, it sounds like you’re suffering from postprandial hypoglycaemia – low blood sugar after having eaten something. The best would be to go for a glucose tolerance test and see what it says. While they’re at it, ask them to also do an insulin to glucose ratio, a liver function test, a full blood count and Epilim® levels. If everything turns up normal, the best would be to see a specialist physician. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement